ITEM METADATA RECORD
Title: Asymptotics of the repeated median slope estimator
Authors: Hössjer, O. ×
Rousseeuw, Peter
Croux, Christophe #
Issue Date: 1994
Publisher: Institute of Mathematical Statistics
Series Title: The Annals of Statistics vol:22 pages:1478-1501
ISSN: 0090-5364
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science